A. Saleh and R. Valenzuela, “A Statistical Model for Indoor Multipath Propagation,” IEEE Journal on Selected Areas in Communications, Vol. 5, No 2, 1987, pp. 128- 137. http://dx.doi.org/10.1109/JSAC.1987.1146527
 Raul L. de Lacerda Neto, Aawatif Menouni Hayar and Merouane Debbah, “Channel Division Multiple Access: New Multiple Access Approach for UWB Networks,” European Ultra Wide Band Radio Technology Workshop 2007, Grenoble, France, 10-11 May 2007.
 V. A. Marcenko and L. A. Pastur, “Distribution of Eigen-values for Some Sets of Random Matrices,” Mathematics of the USSR, Vol. 1, 1967, pp. 457-483. http://dx.doi.org/10.1070/SM1967v001n04ABEH001994
 S. V. Hanly and D. N. C. Tse, “Resource Pooling and Effective Bandwidths in CDMA Networks with Multiuser Receivers and Spatial Diversity,” IEEE Transactions on Information Theory, Vol. 47, No. 4, 2001.
 M. J. M. Peacock, I. B. Collings and M. L. Honig, “Asymptotic Spectral Efficiency of Multiuser Multisignature CDMA in Frequency-Selective Channels,” IEEE Transactions on Information Theory, Vol. 52, No. 3, 2006. http://dx.doi.org/10.1109/TIT.2005.864427
 R. Wegmann, “The Asymptotic Eigenvalue-Distribution for a Certain Class of Random Matrices,” Journal of Mathematical Analysis and Applications, Vol. 56, 1976, pp. 113-132. http://dx.doi.org/10.1016/0022-247X(76)90011-1
 J. Evans and D. N. C. Tse, “Large System Performance of Linear Multiuser Receivers in Multipath Fading Channels,” IEEE Transactions on Information Theory, Vol. 46, No. 6, 2000. http://dx.doi.org/10.1109/18.868478
 Z. D. Bai and Y. Q. Yin, “Limit of the Smallest Eigenvalue of a Large Dimensional Sample Covariance Matrix,” Annals of Probability, Vol. 21, No. 3, 1993, pp. 1275- 1294. HTTP://DX.DOI.ORG/10.1214/AOP/1176989118
 J. W. Silverstein, “Some Limit Theorems on the Eigenvectors of Large Dimensional Sample Covariance Matrices,” Journal of multivariate Analysis, Vol. 15, 1984, pp. 295-324. http://dx.doi.org/10.1016/0047-259X(84)90054-X
 A. Batra, J. Balakrishnan, G. R. Aiello, J. R. Foerster and A. Dabak, “Design of a multi-band OFDM System for Realistic UWB Channel Environments,” IEEE Transactions on Microwave Theory and Tech-niques, Vol. 52, 2004, pp. 2123-2138. http://dx.doi.org/10.1109/TMTT.2004.834184